Acetaminophen over-use can result in serious liver damage By Dr Ananya Mandal.

Acetaminophen over-use can result in serious liver damage By Dr Ananya Mandal, MD Common pain and fever Acetaminophen taken over quite a long time can cause liver failing and loss of life, according to a new study. These staggered overdoses can occur when folks have ongoing discomfort and repeatedly take a little more acetaminophen than they should, explained Dr http://www.clomidhelp.com/ . Kenneth Simpson, of the University of Edinburgh in Scotland, author of the scholarly study, released Nov. 22 in the British Journal of Clinical Pharmacology.

‘Creating a fastacting opioid with a shorter half-life than fentanyl for malignancy patients who experience unexpected breakthrough discomfort represents a significant step towards effectively treating discomfort while minimizing overall opioid exposure.’ Related StoriesMD Anderson research reveals why chemotherapy drugs not effective for most pancreatic tumor patientsCornell biomedical engineers develop 'super organic killer cells' to destroy cancers cells in lymph nodesNew findings reveal association between colorectal cancers and melanoma drug treatmentPamela Palmer, MD, PHD, AcelRx Chief Medical Officer provides, ‘The pharmacokinetic profile of ARX-02 is definitely optimal because of this patient population.